# SDR SWAA2022072527641

- Difficulty date: July 10, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B TE/ LOWER ACCESS PANEL #651FB O/B INNER BRACKET WITH .500' CRACKED AT RADIUS AREA (MKD) / [01] CERTIFIED;[02] REMOVED AND REPLACED BRACKED AS PER B-737-700 SR # 51-40-02-OG-0;[03] VERIFIED STEP #2.
